Volume 13, Number 1, January 2000
B. G. Zhang
: Asymptotic behavior of solutions of certain difference equations.
, P. Watson
: Regularity of solution sets for differential inclusions quasi-concave in a parameter.
M. L. Menendez
: Shannon's entropy in exponential families: Statistical applications.
G. X.-Z. Yuan
: The existence of equilibria for noncompact generalized games.
: Nonlinear boundary stabilization of an inhomogeneous and anisotropic thermoelasticity system.
: The blow-up rate for a coupled system of semilinear heat equations with nonlinear boundary conditions.
, D. Prazák
: Finite fractal dimension of the global attractor for a class of non-Newtonian fluids.
Javier F. Rosenblueth
: Two crucial examples related to properness of weakly relaxed delayed controls.
M. H. Abu-Risha
: Oscillation of second-order linear difference equations.
Volume 13, Number 2, February 2000
X. H. Tang
, J. S. Yu
: Oscillations of delay difference equations in a critical state.
: Fast recursive algorithm for a class of structured matrices.
: A mean-value inequality for the gamma function.
, Jing Zhou
: A modified alternating direction method for convex minimization problems.
A. I. Alonso
, Jialin Hong
, R. Obaya
: Almost periodic type solutions of differential equations with piecewise constant argument via almost periodic type sequences.
Volume 13, Number 3, April 2000
B. Di Bella
: An existence theorem for a class of inclusions.
Xie Ping Ding
: Quasi-equilibrium problems with applications to infinite optimization and constrained games in general topological spaces.
A. N. W. Hone
: Reciprocal link for 2 + 1-dimensional extensions of shallow water equations.
B. S. Ng
, W. H. Reid
: Simple asymptotics for the temporal spectrum of an Orr-Sommerfeld problem.
, K. Ito
: Weak solutions for diffusion-convection equations.
, Hebing Wu
: The perturbation of the Drazin inverse and oblique projection.
: An optimal order estimate for nonlinear hyperbolic conservation laws in two variables.
: The emergence of a self-catalysing structure in abstract origin-of-life models.
: A two-dimensional corner solution for a nonlinear diffusion equation.
Volume 13, Number 4, May 2000
: Computing eigenvalues of the string by sampling.
: Volume of a tetrahedron in terms of dihedral angles and circumradius.
: Fluid forces on a transversely oscillating cylinder.
Pavel A. Krutitskii
: The jump problem for the Helmholtz equation and singularities at the edges.
, A. Voudouri
: A stochastic integral arising in discounting continuous cash flows and certain transformed characteristic functions.
: The dynamical law of Ginzburg-Landau vortices with a pinning effect.
: A discrete Korn's inequality in two and three dimensions.
: A steady-state electrochemical machining problem with a threshold current.
A. A. Batabyal
: A renewal theoretic approach to environmental standard setting.
Volume 13, Number 5, July 2000
T. F. Ma
: Existence results for a model of nonlinear beam on elastic bearings.
, Q. H. Ansari
: An iterative algorithm for generalized nonlinear variational inclusions.
: An interesting case of variables separation.
: Self-similar singularities of the 3D Euler equations.
: A lower and upper bounds version of a variational inequality.
: Existence of three solutions for a two point boundary value problem.
M. U. Akhmetov
, A. Zafer
: Successive approximation method for quasilinear impulsive differential equations with control.
Azmy S. Ackleh
, Keng Deng
: Monotone scheme for nonlinear first-order hyperbolic initial-boundary value problems.
Volume 13, Number 6, August 2000
: Uniqueness and existence for nth-order right focal boundary value problems.
C. S. Ryoo
: Numerical verification of solutions for some unilateral problems.
Cheon Seoung Ryoo
, Sang Hun Lee
: A computational verification method of existence of solution for elastoplastic torsion problems with uniqueness.
: Eventually positive solutions of odd order neutral differential equations.
: Control of nonlinear systems with general nonholonomic constraints.
A. N. W. Hone
: Remarks on a variable-coefficient Sine-Gordon equation.
, A. L. Marhoune
: A three-point boundary value problem with an integral condition for parabolic equations with the Bessel operator.
: The nonnegativity of solutions of delay differential equations.
, Lokenath Debnath
: The existence theorems of the random solutions for random Hammerstein type nonlinear integral equations.
: Hölder estimates of solutions of biological population equations.
, S. Lee
: Finite element methods for the Stokes problem in R3.
Volume 13, Number 7, October 2000
: A characterization of a graph which has a 2-factor.
: A note on the nonuniqueness for some quasilinear eigenvalue problem.
Q. J. A. Khan
: Hopf bifurcation in multiparty political systems with time delay in switching.
, M. Guedda
: Qualitative study of radial solutions of the Ginzburg-Landau system in RN (N ≥ 3).
: Projectors in nonlinear evolution problem: Acoustic solitons of bubbly liquid.
: Relation between the pressure gradient and the flux for flows in a curved channel.
K. Yu. Volokh
, O. Vilnay
: Pin-pointing solution of ill-conditioned square systems of linear equations.
Volume 13, Number 8, November 2000
, Xiaohu Li
: Oscillation criteria for second-order nonlinear differential equations with integrable coefficient.
, S. K. Dey
: Quantum systems can realize content-addressable associative memory.
M. Y. Nasir
: Comparison of different thermodynamic systems of magnetohydrodynamic waves.
R. U. Verma
: A class of projection-contraction methods applied to monotone variational inequalities.